# SDR CALA2022072701888

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30352
- Aircraft time: 82,639 hours, 19,867 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: NA
- Condition: Warning Message
- Location: L Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

L SIDE WINDOW EICAS MSG ON T/O. LOWSPEED REJECT AT 60 KTS CREW REPORTED THAT MSG EXTINGUISHED ON TAXI TO STAND. OPS TEST OF SYSTEM C/O ALL INDICATIONS NORMAL C/O IAW MM 30-41-00. A/C RELEASED FOR SERVICE
